# SDR AALA20110102DFW16

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 40,113 hours, 5,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 DOOR AFT INTERIOR EMERGENCY EXIT SIGN IS INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR L3 DOOR AFT INTERIOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
